eHealthMe - Personalized health information eHealthMe - Personalized health information

Personalized health information

  Tools
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Check symptoms  -  Ask a question  -  Write a review  -  Studies  -  Answered/ Unanswered  -  Reviews

Would you have Chills when you have Parkinson's disease?

Summary: Chills is found among people with Parkinson's disease, especially people who are male, 60+ old, also have Depression, and take medication Comtan. We study 59 people who have Chills and Parkinson's disease from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a support group for people who have Parkinson's disease and Chills >>>

Personalized health information: on eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 66 million people have used us. 200+ peer-reviewed medical journals have referenced our original studies. Start now >>>

 

Parkinson's disease

Parkinson's disease can be treated by Sinemet, Carbidopa And Levodopa, Azilect, Mirapex, Sinemet Cr, Requip Xl. (latest reports from 25,017 Parkinson's Disease patients)

Chills

Chills (felling of cold) has been reported by people with multiple sclerosis, rheumatoid arthritis, osteoporosis, pain, high blood pressure. (latest reports from 45,608 Chills patients)

On Apr, 29, 2015: 59 people who have parkinson's disease and Chills are studied.

Trend of Chills in parkinson's disease reports

Gender of people who have parkinson's disease and experienced Chills * :

FemaleMale
Chills32.38%67.62%

Age of people who have parkinson's disease and experienced Chills * :

0-12-910-1920-2930-3940-4950-5960+
Chills0.00%0.00%0.00%0.00%2.06%12.37%1.03%84.54%

Severity of the symptom * :

n/a

Top co-existing conditions for these people * :

  1. Depression (13 people, 22.03%)
  2. Hallucination (12 people, 20.34%)
  3. Hypertension (9 people, 15.25%)
  4. Sleep disorder (9 people, 15.25%)
  5. Myeloproliferative disorder (7 people, 11.86%)
  6. Diabetes mellitus (6 people, 10.17%)
  7. B-cell lymphoma (5 people, 8.47%)
  8. Prophylaxis (4 people, 6.78%)
  9. Restlessness (4 people, 6.78%)
  10. Gastrooesophageal reflux disease (3 people, 5.08%)

Most common drugs used by these people * :

  1. Comtan (36 people, 61.02%)
  2. Parlodel (21 people, 35.59%)
  3. Carbidopa and levodopa (16 people, 27.12%)
  4. Seroquel (15 people, 25.42%)
  5. Lorazepam (14 people, 23.73%)
  6. Requip (13 people, 22.03%)
  7. Aspirin (13 people, 22.03%)
  8. Sinemet (12 people, 20.34%)
  9. Azilect (11 people, 18.64%)
  10. Exelon (9 people, 15.25%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Get connected: join our support group of parkinson's disease and chills on

Do you have Parkinson's Disease and Chills?

 

You are not alone! Join a support group on :
- support group for people who have Chills and Parkinson's disease
- support group for people who have Parkinson's disease
- support group for people who have Chills

Recent conversations of related support groups:

Browse all Parkinson's disease symptoms:

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

More questions for: Parkinson's disease, Chills

You may be interested at these reviews (Write a review):

  • Lamotrigine severe rash
    I started taking 100mg of Teva-Lamotrigine Nov 22 once daily. I got a refill on Dec 5 that was Mylan-Lamotrigine. Two days later I woke up with an odd hot feeling rash all over my body and severe fatigue. I went back to bed 1/2 hour later after taking my regular Wellbutrin and the Lamotrigine. I wok ...
  • Seizure disorder med problems (1 response)
    Velafaxine 150 mg. 1 per day.

    In process of switching from Topiramate 50 mg. 1 pill in morning & one at night (going off of this because of kidney stones) Was on this medication approximately 10 years.

    Lamotrigine 2 25mg pills in morning and 2 - 25 mg. pills at nig ...
  • Chills while on tizanidine
    Extremely sensitive to cold and have chills several times a day
  • Trying to figure out my diagnosis . no doctor can figure it out (3 responses)
    I have been having these fainting spells since I was 12 .. It starts with lower abdominal pain followed by feeling light headed then I black out and my body shakes kind of like a seizure but last a few seconds then I come to ..then I feel nausea and also I have chills
  • Mother recovered significantly from confusion (1 response)
    My very independent, active mother was diagnosed with Parkinson's (long over due, she did not have the common tremor but instead had issues with her gait).

    She was already on Wellbutrin and Prozac because they thought her shuffling was muscle weakness due to inactivity caused by depress ...

More reviews for: Parkinson's disease, Chills

Comments from related studies:

  • From this study (1 week ago):

  • happens during "off"times

    Reply

  • From this study (2 weeks ago):

  • I was diagnosed after a routine diabetes checkup with my PCP, who is a specialist in internal medicine. He referred me to a urologist, who confirmed the kidney stones. The urologist prescribed ciprofloxin and tamsulosin. At the same time, my PCP prescribed farxiga to help control my A1c. About 10 days later, I started breaking out in a rash with very large, painful wheals on my legs, arms, neck and buttocks. I first day my PCP, since this is also an adverse side effect of Farxiga, as listed on their PI sheet. I was taken off Farxiga, and issued resolved itself for a few days. 3 days later, this same rash recurred. I called the urologist. Since I ran out of my prescription of ciprofloxin, it was concluded that the tamsulosin was the issue. The urologist stopped the dosage, but never made any notes on my chart regarding this reaction.

    The urologist also decided the my kidney stones were too large to dissolve with medication, and I was referred to the surgeon on staff in this practice. We discussed the options for surgery, and I opted for laser lithotripsy. The surgeon then prescribed tamsulosin, as well as urocit-k, since further bloodwork from the lab showed I had a low potassium level, as well as low creatinine levels. This occurred 1 week before my surgery, after having a cystoscope exam. The rash returned with the large wheals on my arms and legs, as well as my buttocks. When I reported to the hospital for surgery, the nurse commented on the condition of my legs. I did not say anything, as the anesthesia was beginning to take effect. The stones were removed, and a stent was placed in my bladder.

    8 days after the surgery, and I still was not feeling well, not having any type of appetite. I started noticing several, small red dots appearing over 80% of my body. I drove myself to the nearest emergency room. The attending physician ran some tests, and determined I was having a severe reaction to tamsulosin and urocit-k. I was taken off both prescriptions, and prescribed vistaril and famotidine and was sent home.

    I was still not recovering very well, and was getting weaker. Roughly 1 week after my visit to the ER, I had the stent removed, and I notified this surgeon, IN NO UNCERTAIN TERMS, that I made a visit to the ER with a severe reaction to tamsulosin and Urocit-K. It was then I found out the urologist NEVER made a note on my record about the tamsulosin allergy.

    4 days after that incident, I got up, went to the bathroom, and discovered blood in my stool. This caused my to call 911, and requested the ambulance to transport me to the ER where I was previously admitted. I was admitted to ICU, and my PCP partner, who as in the same group practice as my PCP, ordered a colonoscopy, as soon as I was stable and could be released from ICU. The colonoscopy was performed, and the gastroenterologist determined it was definitely ischemic colitis, caused by the adverse reaction to tamsulosin and urocit-k

    Reply

  • From this study (4 weeks ago):

  • In the last month i have cold sweats and feel lifeless. I have Parkinsons desease.

    Reply

Post a new comment    OR    Read more comments

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.